On parabolic restriction of perverse sheaves

Roman Bezrukavnikov, Alexander Yom Din

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We prove exactness of parabolic restriction and induction functors for conjugation equivariant sheaves on a reductive group generalizing a well-known result of Lusztig who established this property for character sheaves. We propose a conjectural (but known for character sheaves) t-exactness property of the Harish-Chandra transform and provide evidence for that conjecture. We also present two applications generalizing some results of Gabber and Loeser on perverse sheaves on an algebraic torus to an arbitrary reductive group.

Original languageAmerican English
Pages (from-to)1089-1107
Number of pages19
JournalPublications of the Research Institute for Mathematical Sciences
Issue number3-4
StatePublished - 2021

Bibliographical note

Publisher Copyright:
© 2021 Research Institute for Mathematical Sciences, Kyoto University. All rights reserved.


  • Character sheaves
  • Perverse sheaves


Dive into the research topics of 'On parabolic restriction of perverse sheaves'. Together they form a unique fingerprint.

Cite this